# SDR CA130614010

- Difficulty date: June 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 29,662 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: H

## Discrepancy

(CAN) EXPERIENCED A PROBLEM WHERE NR 1 ENGINE AUTOFEATHER IN FLIGHT FOR NO REASON. CAUSE OF THE PROBLEM FOUND TO BE OIL CONTAMINATION IN ELECTRICAL CONNECTOR FOR NR 1 ENGINE TORQUE PROBE.  CONNECTOR WAS REMOVED, CLEANED AND REINSTALLED.  GROUND TEST CARRY OUT SERVICEABLE. TO COMFIRM DEFECT WAS CORRECTED, WE ADDED OIL IN THE TORQUE PROBE ELECTRICAL CONNETOR, AND AFTER GROUND RUN IT WAS FOUND UNSERVICEABLE, HARD FAULT.  CONNECTOR WAS REMOVED AND CLEANED AND THE SYSTEM WAS AGAIN TESTED AND FOUND SERVICEABLE.  AS PRECAUTIONNARY THE COMPANY HAS INITIATE A FLEET INSPECTION.
